Affordable Access

Publisher Website

Payoffs in generalized sequential bargaining games

Authors
Publisher
Elsevier B.V.
Publication Date
Volume
28
Issue
1
Identifiers
DOI: 10.1016/0165-1765(88)90067-5

Abstract

Abstract The main result of this note is that the set of payoffs supported by subgame perfect equilibrium in an n-person generalized sequential bargaining game is a convex set in R n . This observation stems from the fact that in many game trees subgame perfect equilibria yields a conservative stable standard of behavior for the tree situation, thereby providing a new characterization of the set of subgame perfect equilibrium paths.

There are no comments yet on this publication. Be the first to share your thoughts.